# SDR IXXA05SMN210S

- Difficulty date: September 27, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Xfs 710.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, RT OUTER WING INBD L/E UPPER SKIN CORRODED, STA XFS 710.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05461 DATED 10-10-05, SEMAN DWG # ED-4070 DATED 10-07-05, EO SEMAN # 20051276 DATED 10-10-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0.  REMOVED CORROSION ON RH OUTER WING I/B L/E UPPER SKIN, STA XFS 710.000 IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 57-2-1 FIG 2G.  REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4070.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND. FAB`D REPAIR DOUBLER (AL7075T6 0.063”) + FILLER (AL7075T6 0.050) IAW SEMAN DWG # ED-4070.  CLEANED, TREATED, PRIMED AREA + FILLER + INNE
